ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

On Normed Space Valued Paranormed Orlicz Space of Bounded Functions and Its Topological Structures

Journal: International Journal of Science and Research (IJSR) (Vol.3, No. 2)

Publication Date:

Authors : ;

Page : 141-146

Keywords : Orlicz function; Orlicz space; Paranormed Space; solid space;

Source : Downloadexternal Find it from : Google Scholarexternal


This paper attempts to introduce and study a new class (X, U, , p) of Banach space valued function space using Orlicz function as a generalization of the basic space ofbounded sequences. Besides the investigation of linear topological structures of the class (X, U, , p), our primarily interest is to explore the conditions pertaining to the containment relation between the classes (X, U, , p) in terms of different values of p.

Last modified: 2021-06-30 20:58:50